Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Traces of convex domains

Author: Cezar Joita
Journal: Proc. Amer. Math. Soc. 131 (2003), 2721-2725
MSC (2000): Primary 32C15, 32E10, 32Q28
Published electronically: April 21, 2003
MathSciNet review: 1974328
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Diederich and Ohsawa proved that in $\mathbb{P}^{5}$ there exists a locally hyperconvex, Stein open subset which is not hyperconvex. In this paper we generalize their results.

References [Enhancements On Off] (What's this?)

  • [1] J. P. Demailly, Cohomology of $q$-convex spaces in top degrees, Math. Z. 204 (2) (1990), 283-295. MR 91e:32014
  • [2] K. Diederich; T. Ohasawa, On pseudoconvex domains in ${\mathbb P} ^{n}$, Tokyo J. Math. 21 (1998), 353-358. MR 99k:32024
  • [3] T. Ohsawa, A Stein domain with smooth boundary which has a product structure, Publ. Res. Inst. Math. Sci. 18 (1982), 1185-1186. MR 84i:32022
  • [4] Y. T. Siu, Every Stein subvariety admits a Stein neighborhood, Invent. Math. 38 (1976/77), 89-100. MR 55:8407
  • [5] V. Vâjâitu, On locally hyperconvex morphisms, C. R. Acad. Sci. Paris Seer. I Math. 322 (9) (1996), 823-828. MR 97b:32014
  • [6] J. Varouchas, Stabilité de la classe des variétés käleriénnes par certains morphismes propres, Invent. Math. 77 (1) (1984), 117-127. MR 86a:32026
  • [7] H. Wu, On certain Kähler manifolds which are $q$-complete, Complex analysis of several variables (Madison, Wis., 1982), Proc. Sympos. Pure Math., vol. 41., pp. 253-276. MR 85j:32031

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32C15, 32E10, 32Q28

Retrieve articles in all journals with MSC (2000): 32C15, 32E10, 32Q28

Additional Information

Cezar Joita
Affiliation: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-70700, Bucharest, Romania
Address at time of publication: Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania 18015

Received by editor(s): March 19, 2001
Published electronically: April 21, 2003
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society